# SDR MALA050582

- Difficulty date: July 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 12,528 hours, 12,178 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 230348403
- Condition: Failed
- Location: Fadec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FADEC FAILED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENG T1 SENSOR, PN 2-303-484-03 IAW 75-30-01 OPS CHECK GOOD
